J. Adell and A. Lekuona, Fast computation of the Stieltjes constants, Mathematics of Computation, vol.86, issue.307, pp.2479-2492, 2017.
DOI : 10.1090/mcom/3176

O. R. Ainsworth and L. W. Howell, An integral representation of the generalized Euler- Mascheroni constants, 1985.

B. C. Berndt, On the Hurwitz zeta-function, Rocky Mountain Journal of Mathematics, vol.2, issue.1, pp.151-157, 1972.
DOI : 10.1216/RMJ-1972-2-1-151

URL : https://doi.org/10.1216/rmj-1972-2-1-151

. V. Ia and . Blagouchine, Rediscovery of Malmsten's integrals, their evaluation by contour integration methods and some related results, Ramanujan Journal, vol.35, issue.42, pp.21-110777, 2014.

. V. Ia and . Blagouchine, A theorem for the closed-form evaluation of the first generalized Stieltjes constant at rational arguments and some related summations, Journal of Number Theory, vol.148, issue.151, pp.537-592276, 2015.

. V. Ia and . Blagouchine, Expansions of generalized Euler's constants into the series of polynomials in ? ?2 and into the formal enveloping series with rational coefficients only, Journal of Number Theory, vol.158, issue.173, pp.365-396631, 2016.

. V. Ia and . Blagouchine, Three notes on Ser's and Hasse's representations for the zeta-functions. Integers, pp.18-19, 2018.

J. Bohman and C. E. Fröberg, The Stieltjes function -definition and properties, Mathematics of Computation, vol.51, issue.183, pp.281-289, 1988.
DOI : 10.2307/2008591

R. P. Brent and E. M. Mcmillan, Some new algorithms for high-precision computation of Euler's constant, Mathematics of Computation, vol.34, issue.149, pp.305-312, 1980.
DOI : 10.2307/2006237

W. E. Briggs, Some constants associated with the Riemann zeta-function., The Michigan Mathematical Journal, vol.3, issue.2, pp.117-121, 1955.
DOI : 10.1307/mmj/1028990022

URL : https://doi.org/10.1307/mmj/1028990022

L. Fekih-ahmed, A new effective asymptotic formula for the Stieltjes constants. arXiv preprint, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01026562

J. P. Gram, Note sur le calcul de la fonction ?(s) de Riemann Oversigt, Danske Vidensk . (Selsk. Forh.), pp.303-308

F. Johansson, Rigorous high-precision computation of the Hurwitz zeta function and its derivatives, Numerical Algorithms, vol.47, issue.3, pp.253-270, 2015.
DOI : 10.1007/s11075-007-9153-8

F. Johansson, Arb: Efficient Arbitrary-Precision Midpoint-Radius Interval Arithmetic, IEEE Transactions on Computers, vol.66, issue.8, pp.1281-1292, 2017.
DOI : 10.1109/TC.2017.2690633

URL : https://hal.archives-ouvertes.fr/hal-01394258

F. Johansson, Computing the Lambert W function in arbitrary-precision complex interval arithmetic. arXiv preprint, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01519823

F. Johansson, mpmath: a Python library for arbitrary-precision floating-point arithmetic, 2017.

F. Johansson, Numerical integration in arbitrary-precision ball arithmetic. arXiv preprint, 2018.
DOI : 10.1007/978-3-319-96418-8_30

URL : https://hal.archives-ouvertes.fr/hal-01714969

J. B. Keiper, Power series expansions of Riemann???s $\xi$ function, Mathematics of Computation, vol.58, issue.198, pp.765-773, 1992.
DOI : 10.1090/S0025-5718-1992-1122072-5

URL : http://www.ams.org/mcom/1992-58-198/S0025-5718-1992-1122072-5/S0025-5718-1992-1122072-5.pdf

C. Knessl and M. Coffey, An effective asymptotic formula for the Stieltjes constants, Mathematics of Computation, vol.80, issue.273, pp.379-386, 2011.
DOI : 10.1090/S0025-5718-2010-02390-7

URL : http://www.ams.org/mcom/2011-80-273/S0025-5718-2010-02390-7/S0025-5718-2010-02390-7.pdf

R. Kreminski, Newton-Cotes integration for approximating Stieltjes (generalized Euler) constants, Mathematics of Computation, vol.72, issue.243, pp.1379-1397, 2003.
DOI : 10.1090/S0025-5718-02-01483-7

URL : https://www.ams.org/mcom/2003-72-243/S0025-5718-02-01483-7/S0025-5718-02-01483-7.pdf

J. J. Liang and J. Todd, The Stieltjes Constants, Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences, vol.76, issue.3-4, pp.161-178, 1972.
DOI : 10.6028/jres.076B.012

E. Lindelöf, Le calcul des résidus et ses applicationsàapplicationsà la théorie des fonctions, 1905.

Y. Matsuoka, Generalized Euler constants associated with the Riemann zeta function Number Theory and Combinatorics: Japan, World Scientific, pp.279-295, 1984.

Y. Matsuoka, On the Power Series Coefficients of the Riemann Zeta Function, Tokyo Journal of Mathematics, vol.12, issue.1, pp.49-58, 1989.
DOI : 10.3836/tjm/1270133547

R. B. Paris, An asymptotic expansion for the Stieltjes constants. arXiv preprint, 2015.

K. Petras, Self-validating integration and approximation of piecewise analytic functions, Journal of Computational and Applied Mathematics, vol.145, issue.2, pp.345-359, 2002.
DOI : 10.1016/S0377-0427(01)00586-6

URL : https://doi.org/10.1016/s0377-0427(01)00586-6

S. Saad-eddin, On two problems concerning the Laurent?Stieltjes coefficients of Dirichlet L?series (Ph.D. thesis), 2013.

H. M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, 2001.
DOI : 10.1007/978-94-015-9672-5

H. M. Srivastava and J. Choi, Zeta and q?Zeta Functions and Associated Series and Integrals, 2012.

W. Research, Some notes on internal implementation. Wolfram Language & System Documentation Center, 2018.

J. Van-der-hoeven, Ball arithmetic, p.432152, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00432152

L. Imb, E-mail address: fredrik.johansson@gmail.com SeaTech